Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Cylindric algebras of first-order languages


Author: Dale Myers
Journal: Trans. Amer. Math. Soc. 216 (1976), 189-202
MSC: Primary 02J15
MathSciNet review: 0398823
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show when two countable first-order languages have isomorphic cylindric algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02J15

Retrieve articles in all journals with MSC: 02J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0398823-1
PII: S 0002-9947(1976)0398823-1
Keywords: First-order languages, cylindric algebras, back-and-forth constructions, dual space of a cylindric algebra, category of models, ultraproducts
Article copyright: © Copyright 1976 American Mathematical Society